# SDR IPXA1569488

- Difficulty date: September 5, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N450UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25472
- Aircraft time: 19,066 hours, 12,722 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP TYPE:C1, BULK CARGO INNER FLANGE OF FRAME DENTED BS 1500 BETWEEN STR 20R-21R.  REPAIRED IAW ER 11-04538.
